The Annals of Mathematical Statistics

The Approximate Distributions of the Mean and Variance of a Sample of Independent Variables

P. L. Hsu

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 1 (1945), 1-29.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731168

Digital Object Identifier
doi:10.1214/aoms/1177731168

Mathematical Reviews number (MathSciNet)
MR11911

Zentralblatt MATH identifier
0063.02915

JSTOR
links.jstor.org

Citation

Hsu, P. L. The Approximate Distributions of the Mean and Variance of a Sample of Independent Variables. Ann. Math. Statist. 16 (1945), no. 1, 1--29. doi:10.1214/aoms/1177731168. https://projecteuclid.org/euclid.aoms/1177731168


Export citation